MathSciNet Relay Station
MathSciNet bibliographic data
MR914299 (89c:14058) 14J28 (14J50)
Kondō, Shigeyuki Enriques surfaces with finite automorphism groups. Japan. J. Math. (N.S.) 12 (1986), no. 2, 191–282.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement